X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (10) 10
conformal mapping (7) 7
mathematics, applied (7) 7
algebraic polynomials (5) 5
applications of mathematics (5) 5
inequalities (5) 5
polynomials (5) 5
algebra (4) 4
analysis (4) 4
mathematics, general (4) 4
geometry (3) 3
quasicircle (3) 3
regions (3) 3
statistics, general (3) 3
boundary (2) 2
complex-plane (2) 2
contours (2) 2
mathematical analysis (2) 2
quasiconformal curve (2) 2
shape (2) 2
singularities (2) 2
30c30 (1) 1
30c70 (1) 1
30e10 (1) 1
behavior (1) 1
bernstein inequalities (1) 1
bernstein lemma (1) 1
bernstein-walsh inequalities (1) 1
bieberbach polynomials (1) 1
boundaries (1) 1
boundary contour (1) 1
china (1) 1
complex approximation (1) 1
convergence (1) 1
corners (1) 1
dini smooth curve (1) 1
disks (1) 1
exteriors (1) 1
functions (1) 1
interference (1) 1
mathematical research (1) 1
nikol'skii inequalities (1) 1
nikol'skii-type inequalities (1) 1
nikol’skii-type inequalities (1) 1
orthogonal polynomials (1) 1
quasismooth curve (1) 1
research (1) 1
smooth curve (1) 1
statistics & probability (1) 1
uniform-convergence (1) 1
weighting functions (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Science China Mathematics, ISSN 1674-7283, 5/2015, Volume 58, Issue 5, pp. 1063 - 1078
Let G ⊂ ℂ be a simply connected domain whose boundary L := ∂G is a Jordan curve and 0 ∈ G. Let w = φ(z) be the conformal mapping of G onto the disk B(0, r 0)... 
30E10 | Bieberbach polynomials | 30C30 | quasiconformal curve | complex approximation | conformal mapping | Mathematics | 30C70 | Applications of Mathematics | MATHEMATICS | MATHEMATICS, APPLIED | REGIONS | BOUNDARY | Conformal mapping | Mathematical analysis | Exteriors | China | Disks | Polynomials | Boundaries | Convergence
Journal Article
Ukrainian Mathematical Journal, ISSN 0041-5995, 5/2018, Volume 69, Issue 12, pp. 1902 - 1923
We continue our investigation of the moduli of algebraic polynomials on the boundary contour with weight function in the case where the contour and the weight... 
Geometry | Algebra | Analysis | Mathematics, general | Mathematics | Applications of Mathematics | Statistics, general | MATHEMATICS | MATHEMATICS, APPLIED | COMPLEX-PLANE | INEQUALITIES | REGIONS | Polynomials | Shape | Singularities | Weighting functions | Contours
Journal Article
HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, ISSN 1303-5010, 2019, Volume 48, Issue 1, pp. 87 - 101
The estimation of the modulus of algebraic polynomials on the boundary contour with weight function, having some singularities, with respect to the their... 
quasicircle | MATHEMATICS | INEQUALITIES | BEHAVIOR | algebraic polynomials | conformal mapping | STATISTICS & PROBABILITY | INTERFERENCE | BOUNDARY CONTOUR
Journal Article
Journal of the Korean Mathematical Society, ISSN 0304-9914, 06/2015, Volume 52, Issue 4, pp. 699 - 725
In this paper, we study the estimation for algebraic polynomials in the bounded and unbounded regions bounded by piecewise Dini smooth curve having interior... 
Conformal mapping | Algebraic polynomials | Dini smooth curve | MATHEMATICS | algebraic polynomials | MATHEMATICS, APPLIED | conformal mapping | CORNERS
Journal Article
FILOMAT, ISSN 0354-5180, 2019, Volume 33, Issue 2, pp. 403 - 413
In this study, we give some estimates on the Nikolskii-type inequalities for complex algebraic polynomials in regions with piecewise smooth curves having... 
Bernstein inequalities | quasicircle | MATHEMATICS | MATHEMATICS, APPLIED | Nikol'skii inequalities | INEQUALITIES | conformal mapping | Polynomials
Journal Article
Ukrainian Mathematical Journal, ISSN 0041-5995, 03/2017, Volume 68, Issue 10, pp. 1574 - 1590
We study the order of height for the modulus of arbitrary algebraic polynomials with respect to weighted Lebesgue spaces in which the contour and weight... 
MATHEMATICS | MATHEMATICS, APPLIED | COMPLEX-PLANE | INEQUALITIES | Functions (mathematics) | Shape | Algebra | Singularities | Mathematical analysis | Contours | Polynomials
Journal Article
BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, ISSN 1370-1444, 04/2016, Volume 23, Issue 2, pp. 285 - 310
In this present work, we continue studying the Bernstein-Walsh type estimations for complex algebraic polynomials in the bounded and unbounded regions with... 
MATHEMATICS | Quasiconformal curve | Polynomials | Conformal mapping | Bernstein-Walsh inequalities | Inequalities (Mathematics) | Research | Mathematical research
Journal Article
Ukrainian Mathematical Journal, ISSN 0041-5995, 10/2014, Volume 66, Issue 5, pp. 645 - 665
Let G ⊂ ℂ be a finite region bounded by a Jordan curve L := ∂G, let Ω : = e x t G ¯ $$ \Omega :=\mathrm{e}\mathrm{x}\mathrm{t}\overline{G} $$ (with respect to... 
Geometry | Algebra | Analysis | Mathematics, general | Mathematics | Applications of Mathematics | Statistics, general | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Ukrainian Mathematical Journal, ISSN 0041-5995, 10/2012, Volume 64, Issue 5, pp. 653 - 671
Let ℂ be the complex plane, let $ \bar{\mathbb{C}}=\mathbb{C}\cup \left\{ \infty \right\} $ , let G ⊂ ℂ be a finite Jordan domain with 0 ∈ G; let L := ∂G; let... 
Geometry | Algebra | Analysis | Mathematics, general | Mathematics | Statistics, general | Applications of Mathematics | MATHEMATICS | MATHEMATICS, APPLIED | BOUNDARY | UNIFORM-CONVERGENCE | REGIONS
Journal Article
Publications de l'Institut Mathematique, ISSN 0350-1302, 2016, Volume 100, Issue 114, pp. 209 - 227
Journal Article
Transactions Issue Mathematics, Azerbaijan National Academy of Sciences, ISSN 2306-2193, 2016, Volume 36, Issue 1, pp. 112 - 133
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2013, Volume 2013, Issue 1, pp. 1 - 7
In this paper we continue to study two-dimensional analogues of Bernstein-Walsh estimates for arbitrary Jordan domains. MSC: 30A10, 30C10, 41A17. 
Analysis | algebraic polynomials | Mathematics, general | conformal mapping | Mathematics | Bernstein lemma | Applications of Mathematics | Conformal mapping | Algebraic polynomials
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.